# SDR R61A2025101700467

- Difficulty date: September 25, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 45,465 hours, 31,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003224001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FWD FUSELAGE EXTERNAL SKIN BETWEEN FR-10-11 STR 17L - 18L FOUND TOLLING MARKS AND DENT AROUND FASTENERS. REPAIRED IAW ETD 2025-170-929153
